# SDR DALA2023080406349

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION AILERON PLAIN BUSH FITTING 5 ON LH WING (2 EA). CORRECTIVE ACTION: REPLACED PLAIN BUSHINGS (2 EA) OF AILERON HINGE FITTING #5 ON LH WING AS PER AIRBUS CMM 57-61-21. (2899865)
